Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A sequence of limit tests for the convergence of series


Author: Margaret Martin
Journal: Bull. Amer. Math. Soc. 47 (1941), 452-457
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 405--412
MathSciNet review: 0005396
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07477-X
PII: S 0002-9904(1941)07477-X